# SDR DALA2016112309150

- Difficulty date: April 17, 2015
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 66,574 hours, 49,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1046-1079
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON RT CUSP WEB BS 1046-1049 AND 1060-1079, RBL 54 AND 60. THE CUSP WEB WAS REPAIRED IAW SRM 53-05 FIG 131A-7 AND 53-05 FIG 131A-14.
